Aa
Aa
A
A
A
Close
Avatar universal

Levaquin 500mg - still feel sick

In July I felt a bit sick.  saw dr and they placed me on amoxiclave for sinis infection. Gets better for about 2 weeks then comes back.  I see dr again and another round of antibiotics.  still not getting better so I see my ENT dr and he says I need surged after CT scan.  ENT said to clear up what I have going on take 14 days of predisone and 14 days of amoxiclave.  That was on 9/4/15.  By 9/14 I was still really bad.  but rather then sore face and headaches I had sore throat. coughing.  Was so bad I thought i had strep.  went to dr again.  she called me ENT dr and they decided 14 days of Levaquin.  Did ok for 2 days.  But then since 9/16 I was sick.  drainage I assume now in lungs. can't breath.  can't move and cough so bad that my body hurts even when i am not coughing.  Do I need to go back to dr? or since I have just taken 7 days as of today just keep taking and hope it gets better.  I have had phenomena before 4 times and hospitalized for it.  
3 Responses
4851940 tn?1515694593
As you are having difficulty breathing, then you do need an urgent appointment to see your doctor.

To help loosen up the congestion and unblock blocked sinuses, do steam inhalations.

To do steam inhalations, boil up a kettle full of water and pour this into a bowl taking care not to get scalded.  Put some Vick or Olbas oil or any menthol drops that you have into the hot water.  Bend your head over the bowl and cover your head and the bowl with a towel.  Breathe in the steam through your nose and out through your mouth.  Do this for around 10 minutes and try and to it 4 times a day.  Do this for as long as you need to.
Even if you are not able to do a steam inhalation 4 days a day, doing some is better than none.

Make an urgent appointment to see your doctor, or go to the Emergency Room of your hospital if you are struggling with breathing.
144586 tn?1284666164
Levaquin has a crummy record. It often causes terrible muscle pains and discomfort, lasting for months. You need to go back to your doctor. Cipro, though a similar medication (a fluoroquinalone) has fewer side effects.
15439126 tn?1444443163
I'd be heading to the E.R. right now.  (I've had antibiotics and experienced pneumonia, and been admitted to hospital for it.)
Have an Answer?

You are reading content posted in the Respiratory Disorders Community

Didn't find the answer you were looking for?
Ask a question
Popular Resources
Find out what causes asthma, and how to take control of your symptoms.
Healing home remedies for common ailments
Tricks to help you quit for good.
Is your area one of the dirtiest-air cities in the nation?
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.